# SDR DHL2007793003

- Difficulty date: December 1, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP TRAILING EDGE CRACKED AT INBOARD CONTROL DRUM ROD-END.  REMOVED 48 INCH SECTION OF TRAILING EDGE FROM RT INBOARD MID FLAP.  FABRICATED AND INSTALLED NEW SECTION AND SPLICE IAW SRM 51-40-4 FIGURE 1, 51-30-2 AND 51-10-2.
